# SDR AALA20150428012

- Difficulty date: April 28, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 96,517 hours, 15,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 140T25421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE AT RBL 10.17 BETWEEN STATIONS 1153 & 1175 IS CORRODED AROUND NUTPLATES.  R & R SUPPORT ANGLE IAW AARD 51-00-05.
